# SDR SWAA2018081324206

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 35,297 hours, 21,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL UNDER EMERGENCY EXIT LIGHT INOP AT ROW 12.  REPAIRED LIGHT PER MM.
